MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0204CXPPLT
Medical Device Problem Codes Failure to Advance (2524); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa reference: #(b)(4).Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f251000255 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
It was reported that: "the physician was doing a distal splenic embolization at around 1am.She mentions that the anatomy to get to the bleed was quite tortuous.She was using a 2.0fr progreat microcatheter.She had already used several prestige coils up to this point with no issue.The current product sku incident has nothing to do with the coil implant itself but the pusher.She deployed this 2mm x 4cm prestige plus coil in the last vessel and when she went to remove the pusher delivery system from the microcatheter she met a little resistance followed by no resistance at all, thinking that everything was ok.She tried to flush the microcatheter with saline, she noticed that there was heavy resistance trying to flush it, thinking that maybe the coil may not have been fully deployed.She then looked did a live fluoro shot (no contrast) to confirm that the coil was fully removed.She tried a second time to flush the microcatheter with saline, using a bit more force and felt the microcatheter clear out.The physician then decided to do one more post embolization contrast run and noticed what looked to be the distal part of the pusher delivery system.She notes that the radiopaque marker that is set back 3cm from the coil is in the vessel followed by a radiolucent string.According to the physician, patient is doing ok.Unfortunately, the staff trashed the faulty pusher delivery system because they originally had assumed that the coil deployed properly and that there wasn't an issue." incident report form submitted for this complaint indicates that no patient injury was sustained.

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key25262096
Report Number3014162263-2026-00062
Device Sequence Number5495932
Product Code KRD
UDI-Device Identifier00810068567342
UDI-Public(01)00810068567342(11)251009(17)301009(10)F251000255
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES0204CXPPLT
Device Lot NumberF251000255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown